# SDR A6WA201441347

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR PANEL EDGE MEMBER IS CRACKED ON AFT SIDE.  REMOVED DOOR STAIR PANEL EDGE MEMBER & INSTALLED SERVICEABLE EDGE MEMBER IAW SRM 51-40-11, 51-42-13 & 51-42-06.
